Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello I believe I can help you with your concern
Most likely if you were in fact dosed with a drug/medication during that time it would be Amphetamine from the symptoms you are describing
Amphetamine can be in a pure dose or it can be an Amphetamine type of medication like Adderall for instance
Could that have made my body see and feel things that defied what most would percieve as impossible, like I described of seeing and feeling myself in supersonic speed.
Yes it is possible as it does increase your energy substantially and given how old you were and the amount of the dosage, it can also cause some psychosis where your perceptions are distorted.
Are you still there?
ok, thanks. Wow, I have always been hooked on that feeling of that day, and wished I could have recaptured it. It must be different from the uppers of today, like ephedrine and energy supplements, because those cause me to feel jittery and short of breath, where as that feeling was comfortable and euphoric. but it also seemed like I hallucinated a lot that day, so I thought it might have been acid. But when I dropped acid a couple years ago, it was frighteningly speedy, without the euphoria and beautiful imagery, although as that childhood day progressed it was scary, cause it got speedier and speedier till I felt I was gonna just be gone from reality. So I was addicted to the euphoric part of it but it got crazier as the day went on. I sure am glad I lived to tell about it. The good part felt like heaven, but the scary part felt like hell. You dont have to respond to all that. I just wanted to express myself to someone. Thanks.